MathSciNet Relay Station
MathSciNet bibliographic data
MR1466298 (99b:52050) 52C20 (28A80)
Gelbrich, Götz Fractal Penrose tiles. II. Tiles with fractal boundary as duals of Penrose triangles. Aequationes Math. 54 (1997), no. 1-2, 108–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement